| Model Number |
0570-0338 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Power Problem (3010); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported their glidescope video monitor was turning off intermittently during use as well as the light on the connected laryngoscope kept turning off and flickering.No delay in procedure, use of a backup device, or harm to the patient was reported.
Additional Manufacturer Narrative
The customer's glidescope video monitor was not returned to verathon for evaluation due to the device reaching its end-of-life date, therefore the cause could not be determined.Review of verathon's complaint history for the reported video monitor identified one (1) previous complaint from 2023.Trending analysis for glidescope video monitors does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.